# SDR SWAA2021122251734

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT AT RBL 21 BS 727B+10; BS 727B+12; BS 727B+15; BS 727B+19; BS 727C+2; BS 727C+6; BS 727C+9; BS 727C+10; BS 727C+12; BS 727C+14. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727B+12 RBL 21 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN. FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD# TTG8Q009QEUW; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE
